# SDR QXEA2014101500844

- Difficulty date: October 15, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 13,717 hours, 14,818 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Indication Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKING DURING LANDING POOR. TAXI IN OTBD ANTI-SKID CAUTION LIGHT ILLUMINATED FOR ABOUT THREE SECONDS THEN WENT OUT.  TROUBLESHOT AND REPAIRED DAMAGED WIRE.  SYSTEM FUNCTIONAL TESTED GOOD IAW AMM 32-46-00-720-802.  RETURNED TO SERVICE.
